Open Access
Translator Disclaimer
March, 1985 A Converse to Scheffe's Theorem
Dennis D. Boos
Ann. Statist. 13(1): 423-427 (March, 1985). DOI: 10.1214/aos/1176346604

Abstract

Convergence of densities implies convergence of their distribution functions via Scheffe's theorem. This paper is concerned with the converse: what are sufficient conditions to obtain convergence of densities from convergence of distribution functions? A general lemma is given and local limit results are obtained for translation and scale statistics.

Citation

Download Citation

Dennis D. Boos. "A Converse to Scheffe's Theorem." Ann. Statist. 13 (1) 423 - 427, March, 1985. https://doi.org/10.1214/aos/1176346604

Information

Published: March, 1985
First available in Project Euclid: 12 April 2007

zbMATH: 0567.62012
MathSciNet: MR773179
Digital Object Identifier: 10.1214/aos/1176346604

Subjects:
Primary: 62E20
Secondary: 62G05

Rights: Copyright © 1985 Institute of Mathematical Statistics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.13 • No. 1 • March, 1985
Back to Top